MAUDE Adverse Event Report: ABBOTT MERLIN@HOME, RF TELEMETRY BASIC; Pulse generator, permanent, implantable

ABBOTT MERLIN@HOME, RF TELEMETRY BASIC; Pulse generator, permanent, implantable
Model Number EX1150
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field complaint of a no power issue was verified.The visual inspection revealed no physical damage to the outer plastic casing of the ac power adapter or to the outer plastic housing of the transmitter.After opening the ac power adapter several burnt components were observed on the main circuit board, as well as to the inner casing of the ac power adapter.Upon opening the transmitter no burnt components were observed.Tested unit with working ac power adapter and unit successfully powered on.Performed the delete data process successfully.High current flow through the ac wall power outlet damaged the ac power adapter causing the no power issue.
 
Event or Problem Description
The external device was returned.During device analysis burnt components were observed.

Brand Name
MERLIN@HOME, RF TELEMETRY BASIC
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23650855
Report Number2017865-2025-1005548
Device Sequence Number11954490
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown